# SDR CA120716021

- Difficulty date: July 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- Propeller: Hartzl HCB3TN3
- System (JASC): 2721 · Rudder Tab Control System
- Part: Shaft
- Part number: S26311
- Condition: Cracked
- Location: Trim
- Part time: 1,979 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE COMPLETING A SCHEDULED INSPECTION, IT WAS NOTED BY AME THAT THE RUDDER TRIM HAD VERY LITTLE RESISTANCE AND THE TRIM WAS NOT MOVING PROPERLY.  THE SWAGE END OF THE TRIM SHAFT THAT GOES FROM THE TRIM WHEEL TO THE RUDDER PEDALS WAS CRACKED AT THE RUDDER PEDAL END CAUSING THE SHAFT TO SLIP IN SWAGE INTERMITTENTLY.
